# SDR AWXA200601128

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 25,203 hours, 9,641 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: C16291AA
- Part serial: 6698
- Condition: Defective
- Location: Aoa
- Part time: 25,203 hours, 9,641 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 104 - REJECTED TAKEOFF DUE TO 10-20 KT A/S DIFFERENCE AT 80 KT CALL.  MAINTENANCE REMOVED AND REPLACED THE ANGLE OF ATTACK SENSOR (3FP3) IAW AMERICA WEST AIRLINES TASK CARD R1A34301.
